I took a contraceptive pill named Unwanted 72 after 34 hours of intercourse. And I have intercourse on the 4th day of my period. It is said that those pills has its side effect on skin too. And by the time am getting pimples on my face. Suggest me some food, supplements,or anything else so that I can get over the side effects of the pills and can get a healthy glow on my skin.
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology
14 years experience
Ask Free Question
Dear Lybrate user. The side effects of unwanted 72 is after a long period. There are no short term skin side effects. Don't confuse. To treat pimples, you can use Himalaya Acne-n-Pimple Cream which has antiseptic and astringent qualities too. Apply it thrice a day on a washed and dried pimples. Take care.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Birth Control Pills treatment